Bisoprolol withdrawel


Has anyone experienced withdrawal symptoms from Bisoprolol?

I was taking 3.75mg daily, but then two weeks ago I discovered my heart was back to NSR but my pulse was down to 44. My cardiologist told me to take one Bisoprolol every other day for a week and then half a tablet every other day for a week.

I came off them completely a few days ago, but since yesterday eve I have been feeling a bit nauseous and have had some mild chest pain - not crushing chest pain or anything which would raise alarm bells, just twinges. I also feel a little spaced out and have a mild headache.

I am waiting for a call back from my cardiologist, but I was wondering if anyone else may have had experience of coming off Bisoprolol - I read you should come off them slowly... is two weeks too quick or does that seem about right?


3 Replies

  • I'm fairly sure I don't have arterial hypertension, but my symptoms seem very similar to the ones mentioned, in the Summary, here:

  • Ummmm a bit worried after reading your post. I was just taken off Bisoporol suddenly! Started in January 1.25 but didn't improve things so was increased to 2.5. That lowered my BP too much and last Thursday my GP told me to stop it as my consultant had prescribed Ivbradine instead. Have had constant nose bleeds....not dripping, just bleeding inside, headaches, palpertations and heart skipping. I presumed it to be the new ivbradine so went back to GP again, he then stopped that and said he didn't know what to do and just to restart Bisoporol 1.25 again! Wondering now if it was withdrawal of Bisoporol? Can't get any medical advise.....GP says he doesn't know, EP sec said she couldn't do anything and have to wait another 2 weeks until my appointment :(

  • I was in AF this morning and felt ill. Went to my GP when I felt a little better. I am on 1.25 Biso. and he said that as I find a higher dose of Bisoprolol makes me feel faint he has put me on another beta blocker called Sotalol. A dose of 40mg twice a day. I start in the morning and having read the comments I am worried about the withdrawal symptoms from Biso. Is anyone else on Sotalol and if so how do you feel on them?

    Eileen x

You may also like...